null
Info COVID-19 & Influenza vaccinations available at your local Blooms The Chemist Book Now

Codral Day & Night Cold & Flu 24 Tablets

(No reviews yet) Write a Review
$12.39

or make 4 interest-free payments of $3.10 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description
Codral Day & Night Cold & Flu is for the temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat, non drowsy day tablets and night tablets allow rest. Product Claims: Does not contain gluten, lactose or sugar. Boxed Contents: 18 day tablets, 6 night tablets.


Directions For Use
2 tablets, every 4-6 hours as necessary. Maximum 8 tablets in 24 hours.
Adults stop after 3 days. Children stop after 48 hours except on medical advice.


Warnings
Phenylephrine may cause sleeplessness in some people.
Do not use:
- For children under 12 years
- If you are hypersensitive to any of the ingredients
- If you have taken paracetamol
- If you are taking antidepressants
- If blister foil is broken


Ingrediens
Paracetamol 500mg. Phenylephrine Hydrochloride 5mg.

SKU:
18662